The basis property of generalized Jacobian elliptic functions

研究成果: Article

7 引用 (Scopus)

抄録

The Jacobian elliptic functions are generalized to functions in- cluding the generalized trigonometric functions. The paper deals with the basis property of the sequence of generalized Jacobian elliptic functions in any Lebesgue space. In particular, it is shown that the sequence of the classical Jacobian elliptic functions is a basis in any Lebesgue space if the modulus κ satisfies 0 ≤ κ ≤ 0:99.

元の言語English
ページ(範囲)2675-2692
ページ数18
ジャーナルCommunications on Pure and Applied Analysis
13
発行部数6
DOI
出版物ステータスPublished - 2014

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

これを引用

@article{c2d4106d3d3b42efa3426776a8cafc0a,
title = "The basis property of generalized Jacobian elliptic functions",
abstract = "The Jacobian elliptic functions are generalized to functions in- cluding the generalized trigonometric functions. The paper deals with the basis property of the sequence of generalized Jacobian elliptic functions in any Lebesgue space. In particular, it is shown that the sequence of the classical Jacobian elliptic functions is a basis in any Lebesgue space if the modulus κ satisfies 0 ≤ κ ≤ 0:99.",
keywords = "Basis property, Generalized Jacobian elliptic functions, P-Laplacian",
author = "Shingo Takeuchi",
year = "2014",
doi = "10.3934/cpaa.2014.13.2675",
language = "English",
volume = "13",
pages = "2675--2692",
journal = "Communications on Pure and Applied Analysis",
issn = "1534-0392",
publisher = "American Institute of Mathematical Sciences",
number = "6",

}

TY - JOUR

T1 - The basis property of generalized Jacobian elliptic functions

AU - Takeuchi, Shingo

PY - 2014

Y1 - 2014

N2 - The Jacobian elliptic functions are generalized to functions in- cluding the generalized trigonometric functions. The paper deals with the basis property of the sequence of generalized Jacobian elliptic functions in any Lebesgue space. In particular, it is shown that the sequence of the classical Jacobian elliptic functions is a basis in any Lebesgue space if the modulus κ satisfies 0 ≤ κ ≤ 0:99.

AB - The Jacobian elliptic functions are generalized to functions in- cluding the generalized trigonometric functions. The paper deals with the basis property of the sequence of generalized Jacobian elliptic functions in any Lebesgue space. In particular, it is shown that the sequence of the classical Jacobian elliptic functions is a basis in any Lebesgue space if the modulus κ satisfies 0 ≤ κ ≤ 0:99.

KW - Basis property

KW - Generalized Jacobian elliptic functions

KW - P-Laplacian

UR - http://www.scopus.com/inward/record.url?scp=84904556906&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84904556906&partnerID=8YFLogxK

U2 - 10.3934/cpaa.2014.13.2675

DO - 10.3934/cpaa.2014.13.2675

M3 - Article

VL - 13

SP - 2675

EP - 2692

JO - Communications on Pure and Applied Analysis

JF - Communications on Pure and Applied Analysis

SN - 1534-0392

IS - 6

ER -